# SDR SIMA202108276002

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 39,568 hours, 35,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 08-352M-C REPAIR - POSITION AFT - FLT DECK/ATTENDANT FLASHLIGHT/HOLDER AFT FA EMERGENCY FLASHLIGHT HOLER BROKEN PLACARDED BY:<MTX ID:<222659 LOGPAGE:<4798567 ITEM:<1 . RESTORATION OF MEL ITEMS REVIEW THE MEL AND ENSURE APPROPRIATE MAINTENANCE ACTIONS ARE TAKEN TO RESTORE THE ITEM/SYSTEM. CONDITIONS AND LIMITATIONS THAT WERE REQUIRED. BY THE MEL DURING DEFERRAL. COMPLY WITH PROCEDURES IN MEL MANUAL 1-06. INCLUDING NOTIFICATION TO MOC.ENTER FACT INFORMATION INTO SABRE FMR RECORD PER GPM 04-00 AND 16-00. MOC PHONE NUMBER 1-888-326-0145-C/A-RAR AFT FA EMERGENCY FLASH LIGHT BRACKET IAW ETN -EM-33-059 OPS CHECK GOOD MEL RESTORED
